International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 39, Pages 2049-2063
Twin positive solutions for three-point boundary value problems of higher-order differential equations
1Department of Applied Mathematics, Beijing Institute of Technology, Beijing 100081, China
2Department of Mathematics, Hunan Institute of Technology, Yueyang, 414000, Hunan, China
Received 7 September 2003
Copyright © 2004 Yuji Liu and Weigao Ge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new fixed point theorem on cones is applied to obtain the existence of at least two positive solutions of a higher-order three-point boundary value problem for the differential equation subject to a class ofboundary value conditions. The associated Green's function is given. Some results obtained recently are generalized.